Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 63, NWS Tulsa, OK

June 18, 2015Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 18, 2015, 10:08 PM CDT for Tulsa County, Oklahoma. It took effect at Jun 19, 2015, 7:00 AM CDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 10:08 PM CDT (03:08 UTC)
In effect from
Jun 19, 2015, 7:00 AM CDT
Expired
Jun 20, 2015, 2:48 AM CDT
In force
20 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Tulsa County, OK

The radar

The Tulsa radar (KINX), 43 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Polecat Creek near Jenks (JNKO2).

Action stage
17 ft
Minor stage
17 ft
Moderate stage
19 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07165513, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WGUS44 KTSA 190308
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1008 PM CDT THU JUN 18 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Polecat Creek near Jenks affecting Tulsa County. 
  
OKC143-191108-
/O.NEW.KTSA.FL.W.0063.150619T1200Z-150620T0748Z/
/JNKO2.1.ER.150619T1200Z.150619T1800Z.150620T0148Z.NO/
1008 PM CDT THU JUN 18 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Polecat Creek near Jenks
* from Friday morning to late Friday night, or until the warning is 
  cancelled.
* At  9:34 PM Thursday, the stage was 13.28 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...The Polecat Creek near Jenks is expected to rise above 
  flood stage Friday morning and continue to rise to near 17.6 feet 
  by early Friday afternoon. The river is expected to fall below 
  flood stage Friday evening.
* Impact...At 17.0 feet, minor agricultral flooding occurs, primarily 
  west of Jenks.
 
&&
 
LAT...LON 3606 9607 3597 9607 3597 9591 3606 9591

$$
1 follow-up statement
342 
WGUS84 KTSA 190733
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 AM CDT FRI JUN 19 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-191533-
/O.EXT.KTSA.FL.W.0058.000000T0000Z-150619T2048Z/
/CVLO2.1.ER.150618T1935Z.150619T0415Z.150619T1448Z.NO/
233 AM CDT FRI JUN 19 2015

The Flood Warning continues for
  The Caney River near Collinsville.
* until this afternoon, or until the warning is cancelled.
* At  1:30 AM Friday, the stage was 27.75 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Caney River near Collinsville will continue falling 
  to below flood stage by late this morning.
* Impact...At 28.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville become impassable.
 
&&
 
LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 18, 8:56 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 18, 8:56 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT THU JUN 18 2015

.DISCUSSION...
REMNANTS OF TS BILL ARE STILL MOVING OUT OF EASTERN OK AND INTO
ARKANSAS. CENTER OF CIRCULATION OVER SOUTHEAST WASHINGTON COUNTY
ARKANSAS...MOVING TOWARD THE EAST NORTHEAST. THE PRECIPITATION IS
BEING PULLED ALONG. A FEW SHOWERS DEVELOPED AND ARE MOVING ACROSS
OTTAWA COUNTY TOWARD THE SOUTHWEST. WILL KEEP POPS UP IN THAT
AREA...BUT HAVE DROPPED POPS ALONG AND WEST OF A LINE FROM ABOUT
NOWATA TO MCALESTER TO HUGO.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  87  73  93 /  10  10   0  10
FSM   71  87  71  93 /  90  30  10  10
MLC   70  87  71  90 /  20  10  10  10
BVO   68  86  68  92 /  10   0   0  10
FYV   69  80  64  90 / 100  30  10  10
BYV   69  79  66  90 / 100  60  10  10
MKO   69  85  70  90 /  40  10  10  10
MIO   69  83  68  91 /  80  10   0  10
F10   69  87  71  90 /  10  10  10  10
HHW   71  89  72  91 /  20  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ058-OKZ063-OKZ068-
     OKZ069.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

SHORT TERM...02
LONG TERM....02
Hazardous weather outlook, Jun 18, 9:11 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT THU JUN 18 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CDT THU JUN 18 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
RAIN IS DIMINISHING AND MOVING EAST. STILL MODERATE RAINFALL
AMOUNTS WILL BE POSSIBLE OVER NORTHWEST ARKANSAS COUNTIES OF
BENTON...CARROLL...WASHINGTON...AND MADISON. CIRCULATION FROM BILL
IS OVER SOUTHEAST WASHINGTON COUNTY AND CONTINUES TO MOVE VERY
SLOWLY...AND GENERATING VERY EFFICIENT PRECIPITATION OVER THOSE
COUNTIES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THERE IS STILL A SLIGHT CHANCE OF A THUNDERSTORM EARLY FRIDAY
MORNING...ALTHOUGH THAT POSSIBILITY APPEARS TO BE DIMINISHING.
WARM TEMPERATURES AND HIGH HUMIDITY WILL POSE A HAZARD ON
SATURDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 18, 6:12 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       SKIATOOK                36.37N 96.00W
06/18/2015  M1.98 INCH       OSAGE              OK   MESONET

            RAINFALL TOTAL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       CLOUDY                  34.30N 95.28W
06/18/2015  M2.21 INCH       PUSHMATAHA         OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       COOKSON                 35.71N 94.92W
06/18/2015  M3.67 INCH       CHEROKEE           OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       TAHLEQUAH               35.92N 94.97W
06/18/2015  M3.63 INCH       CHEROKEE           OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       OKEMAH                  35.43N 96.30W
06/18/2015  M2.41 INCH       OKFUSKEE           OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       BRISTOW                 35.83N 96.39W
06/18/2015  M3.92 INCH       CREEK              OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       HECTORVILLE             35.84N 95.93W
06/18/2015  M2.82 INCH       OKMULGEE           OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       BIXBY                   35.94N 95.88W
06/18/2015  M2.37 INCH       TULSA              OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       TULSA                   36.13N 95.92W
06/18/2015  M2.16 INCH       TULSA              OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       PRYOR                   36.31N 95.32W
06/18/2015  M2.28 INCH       MAYES              OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       VINITA                  36.64N 95.15W
06/18/2015  M2.72 INCH       CRAIG              OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       NOWATA                  36.70N 95.64W
06/18/2015  M1.81 INCH       NOWATA             OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

0600 PM     HEAVY RAIN       MIAMI                   36.87N 94.88W
06/18/2015  M1.93 INCH       OTTAWA             OK   MESONET

            TOTAL RAINFALL SINCE MIDNIGHT.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:32 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers24 hr
Jun 18, 8:38 PM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers24 hr
Jun 18, 8:48 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah24 hr
Jun 19, 2:42 AM CDTRiver Flood WarningTSAOttawa44 hr
Jun 19, 6:08 PM CDTAreal Flood WarningTSAChoctaw, Latimer, Pushmataha24 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.